# SDR DALA2025120308821

- Difficulty date: November 20, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 128,441 hours, 18,583 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND DURING NDT INSPECTION AT FASTENER NO 3 AND 4.  REPAIRED FWD PAX DOOR CUTOUT AFT LOWER CORNER HOLES 3 AND 4 IAW B767-300 SRM 53-10-01 (1313342)
